# SDR AT9900021

- Difficulty date: January 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N467AT
- Make and model: Boeing 737-2T4
- Aircraft serial: 22055
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6005401
- Condition: Discharged
- Location: Row 24
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT EMERGENCY LIGHTS SECTION INOPERABLE FROM ROW 24 BACK.  RE-SEATED CANNON PLUG ON BATTERY CHARGER RIGHT HAND AT AFT UPPER PACK.  OPS CHECKED GOOD PER MM 33-50.  (X)
